# SDR VJ9800275

- Difficulty date: July 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47177
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 1A3360235408
- Condition: Cracked
- Location: Bs 617
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FRAME BETWEEN CABIN FLOOR AND CENTER TANK AT STA 617, RBL 58, CRACKED.  HFEC INSPECTION VERIFIED CRACK IN RADIUS TO BE TWO INCHES FROM LOWER END OF PART.  STOP DRILLED CRACK IAE EO 9-53-006.  HFEC VERIFIED STOP DRILLED CRACKS, SHOT PEENED ENTIRE FRAME, TREATED AND PRIMED FRAME STA 617 IAW DC9 SRM 51-10-3.  BONDED CHANNNEL 2014 AND CLIP 202 PER AIW EO 9-53-006.  INSTALLED WINDOW FRAME STA 598-617 598-617.
